# SDR ASAA2019062869835

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 3,271 hours, 927 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fault Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE 1 REV MINOR FAULT.  GROUNDED - YES. PERFORMED THRUST REVERSER CYCLING TEST ON BOTH CHAN FOR BOTH ENGS REF AMM 73-29-00-740-804-A. NO FAULTS NOTED. OPS CHECKS GOOD.
